Piecewise-linear embeddings of knots and links with rotoinversion symmetry

Michael O’Keeffe, Michael M.J. Treacy

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

This article describes the simplest members of an infinite family of knots and links that have achiral piecewise-linear embeddings in which linear segments (sticks) meet at corners. The structures described are all corner- and stick-2transitive – the smallest possible for achiral knots.

Original languageEnglish (US)
Pages (from-to)392-398
Number of pages7
JournalActa Crystallographica Section A: Foundations and Advances
Volume77
Issue numberPart5
DOIs
StatePublished - 2021

Keywords

  • Decussate structures
  • Knots
  • Links
  • Piecewise-linear embedding

ASJC Scopus subject areas

  • Structural Biology
  • Biochemistry
  • Materials Science(all)
  • Condensed Matter Physics
  • Physical and Theoretical Chemistry
  • Inorganic Chemistry

Fingerprint

Dive into the research topics of 'Piecewise-linear embeddings of knots and links with rotoinversion symmetry'. Together they form a unique fingerprint.

Cite this